# SDR NOCA01209

- Difficulty date: March 13, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CENTER LAV, SMOKE DETECTOR ON.  RESET SMOKE DETECTOR AND TEST AS PER MM 26-13-00, OPS CHECK OK.
